# SDR RAIA990620

- Difficulty date: June 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N570HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41089
- System (JASC): 3250 · Landing Gear Steering System
- Part: Valve
- Part number: AIR860122
- Condition: Failed
- Location: Nlg
- Part time: 7,637 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 7635 - JFK - NOSE WHEEL STEERING PULLS HARD RIGHT.  MAINTENANCE REPLACED STEERING SELECTOR VALVE.  (M)
